# SDR ASAA2013092196032

- Difficulty date: September 21, 2013
- Submitted: September 24, 2013
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 26,225 hours, 7,893 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO SATCOM BUTTON AVAILABLE ON FMC WHEN MENU IS SELECTED, UNABLE TO USE SATCOM.  ACFT GROUNDED.  INBD CREW REPORTED IT WAS WORKING.  OP CHECKS GOOD IAW TASK 23-15-00-730-801 GOT GOOD RADIO CHECKS ON NR 1 AND NR 2, SATCOM SYS.
